# SDR DLL16950801

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: C-2 Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, C-2 STRAP COMMON TO STRINGER 33 IS CORRODED ON LEFT SIDE OF THE STRINGER, JUST AFT OF TEAR STRAP AT FS 1695.  REPAIRED PER SRM 53-31-00.
